# SDR U2RA201909300001

- Difficulty date: September 30, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 73,090 hours, 24,861 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 387
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR SLIDE ARMED LIGHT INTERMITTENT - REMOVED AND REPLACED SLIDE ARMED LIGHT BULBS PER AIRCRAFT MAINTENANCE MANUAL 25-66-00.  OPERATION NORMAL.
